Supplements and Your Skin
Some of you may have noticed my "commitment," if you will, to responding to other ladies' questions on skincare, particular those with issues with spots. As a long-time sufferer of acne (that is now largely under control), I really feel for others who have this problem and always want to share anything I know that may help. I recently have come across a situation that caused a flare-up with my skin, so I just wanted to share/ forewarn anyone else with similar circumstances.
I am (also) a long-time migraine sufferer (22 years worth, actually), and I recently saw an ad, I believe on Pinterest, for a migraine prevention supplement. The company appears to have done their research, and has formulated a supplement with vitamins and minerals that have been found to be lacking in many migraineurs' diets. Ever eager to prevent another migraine, I bought the tablets and have been taking them daily as directed.
And my skin has now started to have spots again - boo!
In addition to the other ingredients, the formulation has ultra high levels of your daily allowances of certain B-vitamins (23,000% plus on one of them!) High levels of B-vitamins have been correlated to breakouts in some people.
I haven't noticed a decrease in the number of migraines I have yet, so I may give this another 30 days - but it's going in the bin after that if I'm still getting the same number of migraines - plus spots!
I just thought I would warn any other b2b's about adding any new supplements to their regimen before their wedding - you may not like the side effects! This goes for other supplements too, not just migraine ones. There was a thread on here quite some time ago by ladies trying some kind of sea kelp tablet that was supposed to help with hair growth - but ended up causing spots!